RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zubrilin, Konstantin Anatol'evich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:358
Abstract pages:997
Full texts:416
References:112

http://www.mathnet.ru/eng/person8294
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/333149

Publications in Math-Net.Ru
1998
1. K. A. Zubrilin, “On the Baer ideal in algebras satisfying Capelli identities”, Mat. Sb., 189:12 (1998),  73–82  mathnet  mathscinet  zmath; Sb. Math., 189:12 (1998), 1809–1818  isi  scopus
1997
2. K. A. Zubrilin, “On the largest nilpotent ideal in algebras satisfying Capelli identities”, Mat. Sb., 188:8 (1997),  93–102  mathnet  mathscinet  zmath; Sb. Math., 188:8 (1997), 1203–1211  isi  scopus
1996
3. K. A. Zubrilin, A. Yu. Stepanov, “On perfect finite-dimensional Lie algebras, satisfying standard Lie identity of degree 5”, Fundam. Prikl. Mat., 2:1 (1996),  125–131  mathnet  mathscinet  zmath
1995
4. K. A. Zubrilin, “On class of nilpotency of obstruction to embeddability of algebras satisfying Capelli identities”, Fundam. Prikl. Mat., 1:2 (1995),  409–430  mathnet  mathscinet  zmath
5. K. A. Zubrilin, “Algebras satisfying Capelli identities”, Mat. Sb., 186:3 (1995),  53–64  mathnet  mathscinet  zmath; Sb. Math., 186:3 (1995), 359–370  isi
1993
6. Yu. P. Razmyslov, K. A. Zubrilin, “On the nilpotency of obstructions for the representability of algebras satisfying Capelli identities and representations of finite type”, Uspekhi Mat. Nauk, 48:6(294) (1993),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 183–184  isi
1991
7. K. A. Zubrilin, “On identities in the Lie algebra $W_1$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 3,  74–77  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020